Solutions for a class of hemivariational inequalities with $p(x)$-Laplacian

Tom 95 / 2009

Xia Zhang, Yongqiang Fu Annales Polonici Mathematici 95 (2009), 273-288 MSC: Primary 35J85. DOI: 10.4064/ap95-3-6

Streszczenie

We study a class of hemivariational inequalities with $p(x)$-Laplacian. Applying nonsmooth critical point theory for locally Lipschitz functions, we obtain the existence of solutions on interior and exterior domains.

Autorzy

  • Xia ZhangDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, China
    e-mail
  • Yongqiang FuDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek